# SDR ASMF200404017

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,111 hours, 25,338 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Wire
- Condition: Damaged
- Location: Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: I

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT WITH ENGINES ON IDLE, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT TURNED ON.  PROCEDURE WAS ACCOMPLISHED TURNING OFF THE LIGHT, BUT WITH AIR CONDITIONING SYSTEM ON, HP BLEED OF FLOW LIGHT TURNED ON AND AT 5000 FEET, AIRCRAFT WAS DEPRESSURIZED.  DURING TEST ON GROUND BOTH PACKAGES WERE OUT OF SERVICE WITH DUCTS COVERS BROKEN AND WITH THE WIRING SENSOR TEMP HIGH LOOSEN DUE TO A PNEUMATIC LEAKAGE.  DUCT WAS CORRECTLY INSTALLED AND WIRING WAS REPAIRED, TESTS WERE PERFORMED IN ACCORDANCE WITH MM 30-10-00 AND 21-00-00, ALL CORRECT.
